# SDR DL73K030177

- Difficulty date: February 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 46,699 hours, 34,015 cycles
- Engine: Pwa JT8D15
- Engine time: 47,346 hours, 37,510 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 65581232
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LIFT OFF, NR 2 ENGINE OVERHEAT LIGHT CAME ON ACCOMPANIED BY A BLEED TRIP LIGHT.  OVERHEAT LIGHT EXTINGUISHED WHEN THRUST LEVERS RETARDED TO IDLE.  FOUND SENSE LINE LEAKING AT PRBC AND COWL ANTI-ICE DUCT BLOWN.  REPLACED SENSE LINE, COWL DUCT, AND 490 DEGREE OVERHEAT SWITCH.  RAN ENGINES TO T/O POWER, OPN AND INDICATION NORMAL.
